# SDR USAA2014031100007

- Difficulty date: March 10, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 9,431 hours, 3,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100031000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEAT ROW 3 LT EMERGENCY LIGHT INOPERATIVE.  REPLACED FIRST CLASS SEAT ROW 3 LT EMERGENCY LIGHT IAW A321 AMM 33-51-19.
